# SDR COMA0560342

- Difficulty date: June 9, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- Aircraft time: 27,176 hours, 25,371 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: 16600101
- Part serial: DCL06193
- Condition: Malfunctioned
- Location: Nlg
- Part time: 24,526 hours, 21,776 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5736 - GEAR DISAGREE WARNING.  REPLACED THE NLG UPLOCK ASSEMBLY.
